On the roots of polynomials over division algebras.
Georgian mathematical journal, Tome 10 (2003) no. 4, pp. 745-762 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Keywords: quaternions, octonions, polynomials, centralizer, proper mapping, topological degree
@article{GMJ_2003__10_4_50904,
     author = {Topuridze, N.},
     title = {On the roots of polynomials over division algebras.},
     journal = {Georgian mathematical journal},
     pages = {745--762},
     year = {2003},
     volume = {10},
     number = {4},
     zbl = {1045.12001},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_2003__10_4_50904/}
}
TY  - JOUR
AU  - Topuridze, N.
TI  - On the roots of polynomials over division algebras.
JO  - Georgian mathematical journal
PY  - 2003
SP  - 745
EP  - 762
VL  - 10
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/GMJ_2003__10_4_50904/
LA  - en
ID  - GMJ_2003__10_4_50904
ER  - 
%0 Journal Article
%A Topuridze, N.
%T On the roots of polynomials over division algebras.
%J Georgian mathematical journal
%D 2003
%P 745-762
%V 10
%N 4
%U http://geodesic.mathdoc.fr/item/GMJ_2003__10_4_50904/
%G en
%F GMJ_2003__10_4_50904
Topuridze, N. On the roots of polynomials over division algebras.. Georgian mathematical journal, Tome 10 (2003) no. 4, pp. 745-762. http://geodesic.mathdoc.fr/item/GMJ_2003__10_4_50904/